Pharmacy Choice

Paracetamol 20 Tablets

880779

$1.43 Members PriceRetail Price $1.79

For temporary relief of pain and fever.

In stock

Not a member? Join now and save $0.36

For temporary relief of pain and fever.

     

    • Temporary relief of pain associated with headache, arthritis, muscular and neuralgic conditions and reduces fever.
    • Paracetamol relieves pain and fever in adults and children, and is the most widely accepted medicine for this purpose.
    • Its pain relief and fever relief effects make paracetamol useful for a wide range of symptoms.

    Instructions:

    Adults and Children over 12 years: Take 1 to 2 tablets, with water, every 4-6 hours as required.

    Do not exceed 8 tablets in 24 hours.

    Children 7-12: Take to 1 tablet, with water, every 4-6 hours as required.

    Do not exceed 4 tablets in 24 hours

    Ingredients:

    Paracetamol 500 mg.

    Safety:

    Always read the label.

    Use only as directed.